# SDR 9719045522

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001132MODA
- Condition: Malfunctioned
- Location: Le Flaps
- Part time: 31,996 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, L/E FLAP ASSYM AND LEADING EDGE CAUTION LIGHT ILLUMINATED.  GO-AROUND ACCOMPLISHED FOLLOWED BY UNEVENTFUL LANDING.  MAINTENANCE REPLACED NR 2 FSEU.
